Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a registered nurse concerning a 17 year old female with no known drug allergies who in February 2007, was vaccinated with the first dose of Gardasil. There was no concomitant medication. In February 2007, "shortly after" vaccination, the patient developed fever, chills and flu-like symptoms. The patient was treated with acetaminophen (TYLENOL). On an unspecified date, the patient recovered from the fever, chills and flu-like symptoms. Additional information has been requested. This is in follow-up to report(s) previously submitted on 4/13/2007. Follow-up information was received from the registered nurse stating that they had no additional information on the case.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166